# SDR ZW0A0107902

- Difficulty date: September 1, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N902TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49153
- Aircraft time: 56,859 hours, 29,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT IN THE TAIL CONE AND WALKWAY, AND THE CABIN EMERGENCY LIGHT IN THE CEILING AT THE AFT FLIGHT ATTENDANT SEAT AREA, WERE INOPERATIVE.  REPLACED THE BATTERY PACK PN 408822-101 FOR THE TAIL CONE AND WALKWAY, AND REPLACED THE BATTERY POWER SUPPLY PN 5822-2 FOR THE AFT CABIN CEILING EMERGENCY LIGHT. CHECK-C 2-5-01 STL.
